# SDR DL72S952317

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Nr 4 Foreflap
- Component: 6521631247A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 4 FOREFLAP WAS FOUND WITH WEAR DAMAGE TO THE L/E SKIN AT 12 FROM THE 0/B END.  REPAIRED PER SRM 57-50-4.
